Models of arithmetic and upper Bounds for arithmetic sets

Journal of Symbolic Logic 59 (3):977-983 (1994)
  Copy   BIBTEX

Abstract

We settle a question in the literature about degrees of models of true arithmetic and upper bounds for the arithmetic sets. We prove that there is a model of true arithmetic whose degree is not a uniform upper bound for the arithmetic sets. The proof involves two forcing constructions

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,549

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Upper and lower Ramsey bounds in bounded arithmetic.Kerry Ojakian - 2005 - Annals of Pure and Applied Logic 135 (1-3):135-150.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Regularity in models of arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.

Analytics

Added to PP
2009-01-28

Downloads
44 (#357,912)

6 months
7 (#623,053)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Computability in structures representing a Scott set.Alex M. McAllister - 2001 - Archive for Mathematical Logic 40 (3):147-165.

Add more citations

References found in this work

Upper bounds for the arithmetical degrees.M. Lerman - 1985 - Annals of Pure and Applied Logic 29 (3):225-254.

Add more references